Distinctness of spaces of Lorentz–Zygmund multipliers

Tom 169 / 2005

Kathryn E. Hare, Parasar Mohanty Studia Mathematica 169 (2005), 143-161 MSC: Primary 43A22; Secondary 42A45, 46E30. DOI: 10.4064/sm169-2-4

Streszczenie

We study the spaces of Lorentz–Zygmund multipliers on compact abelian groups and show that many of these spaces are distinct. This generalizes earlier work on the non-equality of spaces of Lorentz multipliers.

Autorzy

  • Kathryn E. HareDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, ON, N2L 3G1, Canada
    e-mail
  • Parasar MohantyDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, ON, N2L 3G1, Canada
    and
    Department of Mathematics
    University of Delhi
    Delhi, India 110007
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek